About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 896302, 4 pages
http://dx.doi.org/10.1155/2013/896302
Research Article

-Orthomorphisms and -Linear Operators on the Order Dual of an -Algebra Revisited

Research Laboratory of Algebra, Topology, Arithmetic and Order, Department of Mathematics, Tunis El Manar University, Tunisia

Received 19 March 2013; Accepted 14 May 2013

Academic Editor: Ferenc Hartung

Copyright © 2013 Jamel Jaber. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jamel Jaber, “ -Orthomorphisms and -Linear Operators on the Order Dual of an -Algebra Revisited,” Abstract and Applied Analysis, vol. 2013, Article ID 896302, 4 pages, 2013. doi:10.1155/2013/896302